The convergence of interpolation polynomials of Newton type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1974), pp. 74-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_3_a9,
author = {G. A. Sorokin},
title = {The convergence of interpolation polynomials of {Newton} type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {74--77},
year = {1974},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_3_a9/}
}
G. A. Sorokin. The convergence of interpolation polynomials of Newton type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1974), pp. 74-77. http://geodesic.mathdoc.fr/item/IVM_1974_3_a9/